Gained 15 pounds this year!!

Discussion in 'Fibromyalgia Main Forum' started by MoosesMom, Feb 21, 2006.

  1. MoosesMom

    MoosesMom New Member

    WHAT THE HECK??? I'm already 100 pounds overweight and now have gained more in the last two months than in the last two years. I CRAVE junk food. I EAT and EAT and EAT carbs and sweets. I can't seem to get control of myself. I am on Cymbalta and Flexeril.

    HELP!! I can't keep this up or I won't be able to live my life!!
  2. 69mach1

    69mach1 New Member

    it made me gain a ton of weight quickly...

    how abou tthe flexerill? how long on this for?

    myabe you should change medications...


    have you stopped exercising?

    we have to take all of this into account

    jodie
  3. gigio

    gigio New Member

    I too have incessant cravings for sugar. What are the probiotics and how does the lemon work. Also, is it best to be on a low carb diet (such as Atkins). I find if I follow it I crave alot less sugar...one more thing, does excessive sugar intake add to the pain? I ate alot of sugar last night and this morning I was in extreme pain.\Thanks for your help.
    Gigi
  4. Frecker777

    Frecker777 New Member

    For me, I cannot have any sugar or high carb foods in the house—and I mean none. I had to cut them out completely to get over the cravings—no halfass moderation—you must get rid of them all. May take a few weeks to get over the cravings and what not, but you will certainly benefit in the long run.

    If I have one chip, cookie, etc—I will eat until I burst! So it is all or nothing for me.

    Cheers,
    Carrie
  5. livin4him

    livin4him New Member

    I take one 500 mg tablet in the morning and it really does help to curb by sugar cravings. I get mine at Walmart, I think its made by rexall or something like that, it's about $5-6 for 100 tablets.
  6. lauralea443

    lauralea443 New Member

    actually make you crave certain foods too. I was on Elavil and gained 30lbs in about 2yrs. When I went off I didn't lose all the weight, but the craving stopped.

    I use to wake up feeling like i was starving. And, the med wasn't even working very well. I'm on Klonopin now and don't have those symptoms.

    Ask your doctor about it.

    Laura
  7. stillfighting

    stillfighting New Member

    I had gained 45 lbs. from various antidepressants and just plain living, and took it off with Weight Watchers. Most of it has stayed off until recently, when I had to take prednisone for an inflammation problem. Now I'm off the prednisone and back on WW.

    Losing weight is hard work, and takes lots of planning. I bought a big freezer so I could cook in advance and freeze healthy food to eat when I wasn't up to cooking. They have both an online version of the diet plan as well as actual meetings. I found the meetings really helpful, since we were able to share hints and bring up how we deal with barriers, such as having to keep snack around for the kids, unsupportive husband, etc.

    Good luck getting the weight off!

    Hugs,
    Hilary